Mosedin Plus SR Capsules: Antihistamine, non-sedating & Nasal decongestant

Product Name: Mosedin Plus SR Capsules
Type: Sustained Release Capsules

Active Ingredients per Capsule

  • Loratadine: 5 mg (Antihistamine, non-sedating)
  • Pseudoephedrine Hydrochloride: 120 mg (Nasal decongestant)

Inactive Ingredients (Capsule):

  • Non-Pareil Seeds (Maize Starch, Sucrose, Gelatin)
  • Talc
  • Ethyl Cellulose
  • Povidone (P.V.P K30)
  • Triethyl Citrate
  • Titanium Dioxide
  • Cetyl Alcohol
  • Colloidal Anhydrous Silica
  • Isopropyl Alcohol
  • Methylene Chloride
  • Capsule Shell (Size 0):
    • Body: Indigotin (FD&C Blue 2), Titanium Dioxide, Gelatin
    • Cap: Erythrosine (FD&C Red 3), Brilliant Blue FCF (FD&C Blue 1), Titanium Dioxide, Gelatin

Uses

Mosedin Plus SR Capsules temporarily relieve the following symptoms due to hay fever or other upper respiratory allergies:

  • Sneezing
  • Itchy, watery eyes
  • Runny nose
  • Itching of the nose or throat

They also temporarily relieve nasal congestion due to the common cold, hay fever, or other upper respiratory allergies, reduce swelling of nasal passages, temporarily relieve sinus congestion and pressure, and temporarily restore free breathing through the nose.

Warnings & Precautions

  • Do not use in children below six years of age.
  • Do not use if you have had an allergic reaction to this product or any of its ingredients.
  • Do not use if you are currently taking a prescription monoamine oxidase inhibitor (MAOI) or within 2 weeks after stopping an MAOI drug.
  • Consult a doctor before use if you have heart disease, thyroid disease, high blood pressure, diabetes, trouble urinating due to an enlarged prostate gland, or liver/kidney disease.
  • Do not exceed the recommended dosage.
  • Avoid if you have rare hereditary issues of galactose intolerance, Lapp lactose deficiency, or glucose-galactose malabsorption.
  • Discontinue use and seek medical attention if an allergic reaction occurs or if symptoms persist for more than 7 days, or are accompanied by a fever, nervousness, dizziness, or sleeplessness.
  • Consult a healthcare professional if pregnant or breastfeeding.
  • Keep out of reach of children. In case of overdose, seek medical help or contact a Poison Control Center.

Adverse Reactions

Eye disorders with an unknown frequency may include Ischaemic optic neuropathy.

Directions

  • Do not divide, crush, chew, or dissolve the capsule.
  • For adults and children 12 years and over: Take 1 capsule every 12 hours, with no more than 2 capsules in 24 hours.
  • For children aged 6-12 years, consult a doctor.
  • For consumers with liver or kidney disease, consult a doctor.

Packaging:
Each package contains a strip of 10 capsules.

Other Information:

  • Safety sealed: Do not use if the individual blister unit imprinted with Mosedin Plus 12 Hour is open or torn.
  • Store at temperatures not exceeding 30°C in a dry place.
  • Keep all medications out of reach of children.

Product of:
AMOUN PHARMACEUTICAL CO.
El-Obour City, Al Qalyubia, Egypt. SAL

موسيدين بلاس إس آر كبسول مزيل لإحتقان وحساسية الأنف ولا يسبب النعاس

تستعمل كبسولات موسيدين بلاس في تخفيف الآثار المصاحبة لإلتهاب الجيوب الأنفية ونزلات البرد المعتادة، بما فيها إحتقان الأنف والعطس و الزكام والحكة وإفراز الدموع